# SDR 2006UALA02206

- Difficulty date: November 18, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 39,957 hours, 29,261 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Faulty
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING SPARKING IN CAPTS SIDE WINDOW.   REPLACED NR 2 SLIDING WINDOW. SWAPPED WINDOW HEAT CONTROL.REPLACED OVERHEAD WINDOW HEAT CONTROL PANEL.  ADJUSTED TAP SETTING AND REWIRED AT WINDOW. WINDOW HEAT CHECKS OK.
